# SDR GTIA012230

- Difficulty date: November 7, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT INBOARD FLOORBOARD NR 5 FROM STATION 579-617 HAS EDGES BROKEN, ELONGATED HOLES AND INSULATION TORN.  FORMED NEW PNL IAW DC9 SRM 53-24-0.  (M)
